# SDR ASOA200900406

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,432 hours, 10,336 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NW STEERING INOP CAUTION MSG IN FLIGHT.  CLEARED ON THE GROUND AFTER C/B RESET.  EMERGENCY VEHICLES REQUESTED TO BE ON STANDBY AS A PRECAUTION.
